# SDR CALA2025081107562

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 50,841 hours, 18,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BIN OVERHEAD LIGHT AT SEAT DEF32 INOP REMOVED AND REPLACED BIN OVERHEAD EMERGENCY LAMP AT SEAT 32 DEF IAW AMM 33-51-03. OPS CHECKED GOOD.
